# SDR HALA2008110500842

- Difficulty date: November 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 85,614 hours, 16,354 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Open
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATB/ LT ENG HPSOV EICAS, WITH LT BLEED AIR ON STEADY.  FOUND OPEN WIRE ON CONNECTOR D4208P PIN 10.  REPLACED WIRE PER SWPM, RESECURED CONNECTOR, UNLOCKED HPSOV VALVE, REMOVED SHORTING PLUG, PER MEL PROCEDURES CHECKED HPSOVON ENG HIGH PWR RUN, OPS CHECK GOOD.  NO DEFECTS NOTED.
